MathSciNet Relay Station
MathSciNet bibliographic data
MR875383 (88a:46049) 46G20 (17C65 32M15 46L99)
Włodarczyk, Kazimierz Julia's lemma and Wolff's theorem for $J\sp \ast$-algebras. Proc. Amer. Math. Soc. 99 (1987), no. 3, 472–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement